MAUDE Adverse Event Report: GRACE MANUFACTURING / GREENWALD SURGICAL GREENWALD SURGICAL; MONOPOLAR CORD M25 77000-01

GRACE MANUFACTURING / GREENWALD SURGICAL GREENWALD SURGICAL; MONOPOLAR CORD M25 77000-01
Model Number 77000-01
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned to manufacturer for evaluation.No investigation can be completed.
 
Event or Problem Description
From our customer: "during a cystoscopy with bladder biopsy procedure, the md noted that the bugbee electrode was not functioning when activated.The rn checked the cord and while trying to troubleshoot, the end of the cord became disconnected and the rn noted that the cord had a slight "burned" smell to it.A new cord was opened to the surgical field and the case was completed without further incident.At no point did anyone see any smoke or fire, the rn just noted an odd smell when he sniffed the cord.Reported to fda - (b)(4)".

Brand Name
GREENWALD SURGICAL
Common Device Name
MONOPOLAR CORD M25 77000-01
Manufacturer (Section D)
GRACE MANUFACTURING / GREENWALD SURGICAL
614 sr 247
russellville AR 72802
Manufacturer (Section G)
GRACE MANUFACTURING
614 sr 247
russellville AR 72802
Manufacturer Contact
shanyce hixson
614 sr 247
russellville, AR 72802
MDR Report Key21069421
Report Number1818662-2025-00001
Device Sequence Number8484276
Product Code FBJ
UDI-Device Identifier10801334001278
UDI-Public10801334001278
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number77000-01
Device Catalogue NumberM25
Device Lot Number103636-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown